On Generalized Regularized Trace of a Fourth-Order Differential Operator with Operator Coefficient

  • N. M. Aslanova
  • M. Bairamogly

Abstract

We deduce a formula for the trace of a boundary-value problem with unbounded operator coefficient and boundary conditions depending on the parameter.
Published
25.01.2014
How to Cite
AslanovaN. M., and BairamoglyM. “On Generalized Regularized Trace of a Fourth-Order Differential Operator With Operator Coefficient”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 128–134, http://umj.imath.kiev.ua/index.php/umj/article/view/2116.
Section
Short communications